# SDR USAA2009010590030

- Difficulty date: December 22, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812Y169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON FLOOR SUPPORT ANGLE BETWEEN BS 967 TO BS 987, RBL 18.  REPLACED FLOOR SUPPORT ANGLE BETWEEN BS 967 TO BS 987, RBL 18 IAW SRM 51-40-02.  UPON FURTHER REVIEW BY ENGINEERING, IT HAS BEEN DETERMINED THAT THIS IS NOT CLASSIFIED AS STRUCTURE REQUIRING CPCP INSPECTION.
